Skip to Content

Join the 'Depakote ER' group to help and get support from people like you.

Depakote ER Questions

 Clear

We found 71 questions associated with the 'Depakote ER' topic.

Have experienced hair loss while taking Depokote ER, any experience if/when for regrowth?

Posted 12 Jul 2010 by sixcentz 14 answers

Was taking Depakote ER 500mg 2X day for three months for seizures. Begining of fourth month noticed significant hair loss. Fifth month medication was been changed to topamax. Hair loss has slowed but not stopped yet with no sign of regrowth. At this poit have lost about 20-25% of hair on top of my ...

What is the recommended dose of Depakote ER to start with?

Posted 29 Jun 2011 by dirtybee 7 answers

My doctor started me on Depakote ER 500mg tablets, 3 tablets @ night = 1500mg is that alot to be starting out? He also added 900mg of Lithobid, 2mg of Kolonpin, and 600mg of Seraquel... I was recently diagnosed with Bipolar II and this is my first time taking these medications... it just seems like ...

Depakote ER - Ammonia levels?

Posted 8 Jul 2013 by tursh 4 answers

I had the toxic ammonia levels and never once did anyone test me until I told my Dr. I was seeing worms in my cat's poop as I laughed. She said that I had to get an ammonia test and it didn't matter if I fasted. The longer you are on depakote your ammonia levels can do what mine did ...

Can depakote er, cause very bad agitation?

Posted 13 Oct 2009 by kingtech82 3 answers

Our 29yr. old son takes 1500mgs. depakote er a day, combined with prozac, wellbutrin xl, klonipin, xanax and trazodone, and sometimes sudafed pe, he has very severe and disabling ocd. Sometimes he gets very, very irritable and agitated, have some holes in the wall that he punched, we don't ...

Depakote ER - Is swelling of the feet and legs normal?

Posted 4 Jun 2013 by dfj92258 3 answers

I have been on Depakote 500 2 times a day, since starting it seems like my feet and legs are swelling. I also stand on my feet all day at least 3 days a week. I have arthritis in my knees which also cause swelling. Any response would be appreciated.

How long does it take for Depakote ER to kick in?

Posted 5 Oct 2011 by Janet K 1 answer

I have been on Depakote ER now for a week.

I want to stop taking depakote ER - what is the best way to do this?

Posted 20 Jul 2010 by clint6764 2 answers

I am currently taking 1000 per day 500 in a.m. and 500 p.m? I have gained about 50 pounds and want to come off the med. Would it be safe to only take the evening 500, just stop the morning 500 for a couple of weeks and then just stop?

Hi, Im new and scared, was just recently diagnosed bipolar 2, I was started on depakote er 250mg one

Posted 4 Nov 2011 by cynde63 7 answers

... a day for a week, then 2 a day for a week, then 3 a day after that. I do.t know if this will help, the drug warnings kinda scare me, but they didnt put me on lithium because I have cardiac issues in the past. How will I know when this will help? And im scared to be labeled as a nut case. Please ...

Had been on Lithium & Depakote ER -1000mg ... and now Inderal to help tremors, what should I do?

Posted 31 Jan 2011 5 answers

My tremors have increased to the point where they affect my daily life, making it increasingly difficult to eat, bring a glass to my mouth or use common hand tools. My head now also shakes. Dr had prescribed Inderal but I'm hesitant to take another med. Moods have been very stable for yrs now. ...

Depakote ER - about to take my first dose but I'm scared it will make me worse, how did u find it?

Posted 9 Feb 2013 by coffeeplease 4 answers

... first dose but I'm just really scared to do so. I'm scared that it'll make my depressive episodes worse (I've been prescribed it for bipolar disorder which was my diagnosis yesterday). I was prescribed zoloft with it. I'm overweight and I've been struggling to get ...

Depakote ER - My 14 year old was recently prescribed 1000 mg of depakote for bipolar and he became?

Posted 2 Nov 2013 by Poohman14 4 answers

... pretty depressed within 2 days of being on it but the psychiatrist requested thate we give it no less than 4 days. We have not been on it for about 10 days and he is severely nauseated, breathing difficulties and some other side effects. Are these supposed to go away with time? Does anyone else ...

Do I still need to take Depakote ER I feel that it has been doing nothing but effect me wrong?

Posted 7 days ago by TruthRealNothingLess 1 answer

I also take Keppra and Trileptal due to having epilepsy. It got so bad that i slept all day and night that i lowered the dosage myself and then he agreed. I now forgot to take my entire amount of Depakot ER 2x 250 nightly and am actually still awake and don't feel tired and am not talking ...

Page 1 2 3 4 5 Next

Ask a Question

Further Information

Related Condition Support Groups

Bipolar Disorder, Mania, Migraine Prevention, Migraine Prophylaxis, Epilepsy

Depakote ER Patient Information at Drugs.com

Search this Group